to participate download our app

Jul 30
11:43
Hey! I recently started taking the pill again (after being off for about a year). I’m 12 days into my first pack and I’m having pretty heavy breakthrough bleeding, hormonal, all the symptoms that are normal when you’re getting adjusted to the pill. What have you guys found works to help lighten these symptoms in the beginning?
 
2
Jul 30
11:49
You can’t lighten or stop breakthrough bleeding. Getting off and then back on usually comes with worse side effects.
 
Jul 30
16:12
There is no way to control break through bleeding. You just have to wait and see. Break through bleeding is a side effect of the pill. Break through bleeding is completely normal. Break through bleeding can be any flow type from light spotting to heavy. Break through bleeding can occur at anytime for any length of time no matter how long you have been on your brand. Since you are still new to taking birth control again your body will need to adjust to being on the brand. There is a 3-6 month adjustment period. If after the adjustment period you are still not happy with the brand you are on you can contact your doctor and ask to try another brand. Know that every time you change your brand your body will need to adjust to the new brand which is another 3-6 month adjustment period.
 

to write your comment download our app